Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Stokes’ theorem and parabolicity of Riemannian manifolds
HTML articles powered by AMS MathViewer

by Moses Glasner PDF
Proc. Amer. Math. Soc. 87 (1983), 70-72 Request permission

Abstract:

A noncompact Riemannian $n$-manifold is parabolic if and only if Stokes’ theorem is valid for every square integrable $(n - 1)$-form with integrable derivative.
References
Similar Articles
Additional Information
  • © Copyright 1983 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 87 (1983), 70-72
  • MSC: Primary 31C12; Secondary 53C20, 53C65, 58A14
  • DOI: https://doi.org/10.1090/S0002-9939-1983-0677234-4
  • MathSciNet review: 677234